Category: Mathematics

Sort

Showing 1-30 of 67

ADAMS MEMORIAL SYMPOSIUM ON ALGEBRAIC TOPOLOGY, VOLUME 1

By: RAY, N. and WALKER, G. - Editors

Price: $25.00

Publisher: CAMBRIDGE, U.K., CAMBRIDGE UNIVERSITY PRESS: 1992

Seller ID: I032304

Binding: Trade Paperback.

Condition: NF+ IN WRAPS, REMAINDER DOT. Pages: 292. Item #I032304.


ADVENTURES IN STATISTICS, VERSION 4.1

By: HAWKES, JAMES S.

Price: $7.00

Publisher: CHARLESTON, SC., QUANT SYSTEMS: 1992

Seller ID: I066683

Binding: Trade Paperback.

Condition: VG IN WRAPS. LIGHTLY WORN. LIGHT CREASES. BOOK ONLY!. Pages: 163. Item #I066683.


ALGEBRA II - CLIFFS STUDY SOLVER SERIES

By: STERLING, MARY JANE

Price: $8.50

Publisher: HOBOKEN, NJ., WILEY PUBLISHING: 2004

Seller ID: I314024

ISBN: 0764541358

Binding: Trade Paperback.

Condition: VG IN WRAPS. LIGHT EDGEWEAR. PAGES LIGHTLY TONING. Pages: 342. Item #I314024.


ALGEBRA SURVIVAL GUIDE: A CONVERSATIONAL HANDBOOK FOR THE THOROUGHLY BEFUDDLED

By: RAPPAPORT, JOSH

Price: $11.00

Publisher: SANTE FE, NM., SINGING TURTLE PRESS: 2000

Seller ID: I316017

ISBN: 0965911381

Binding: Trade Paperback.

Condition: VG IN WRAPS. PAGES CLEAN & TIGHT. Pages: 276. Item #I316017.


ALGEBRAIC AND DIFFERENTIAL TOPOLOGY OF ROBUST STABILITY

By: JONCKHEERE, EDMOND A.; Computer generated illustrations by CHENG, CHIH-YUNG; CHU, CHUNG-KUANG and COUTINHO, MURILO G.

Price: $37.50

Publisher: NEW YORK, OXFORD UNIVERSITY PRESS: 1997

Seller ID: I045494

Binding: Hardcover.

Condition: NF. Pages: 576. Item #I045494.


AMERICAN MATHEMATICAL SOCIETY TRANSLATIONS, SERIES 2, VOLUME 104: SOME PROBLEMS OF MATHEMATICS AND MECHANICS

By: AHLFORS, L. V.; ANTONCEV, S. N.; BELINSKI, P. P.; BERMAN, S.; BICADZE, A. V.; DERIBAS, A. A.; GARIPOV, R. M. and others.

Price: $30.00

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1976

Seller ID: I015884

Binding: Hardcover.

Condition: NF. BOTTOM SPINE EDGE LIGHTLY BUMPED. Pages: 265. Item #I015884.


AMERICAN MATHEMATICAL SOCIETY TRANSLATIONS, SERIES 2: VOLUME 119, TWELVE PAPERS IN ALGEBRA

By: SAIN, B. M.; OVSIENKO, S. A.; SHENG-KANG, HSIEH; ROITER, A. V.; DEM'JANENKO, V. A.; MAL'CEV, A. I.; SMELEV, A. A. and others

Price: $10.00

Publisher: PROVIDENCE, RI, AMERICAN MATHEMATICAL SOCIET: 1983

Seller ID: I307896

ISBN: 0821830740

Binding: Hardcover.

Condition: VG. UPPER CORNERS BUMPED. Pages: 139. Item #I307896.


AMERICAN MATHEMATICAL SOCIETY TRANSLATIONS, SERIES 2: VOLUME 133, THIRTEEN PAPERS IN ANALYSIS

By: SUNCHELEEV, R. R.; BARON, S.; SHAMOYAN, F. A.; ANTSIFEROV, E. G.; KATSNEL'SON, V. E.; RYBAKOV, Yu. P. and others

Price: $8.00

Publisher: PROVIDENCE, RI, AMERICAN MATHEMATICAL SOC.: 1986

Seller ID: I307901

ISBN: 0821831097

Binding: Hardcover.

Condition: VG. Pages: 122. Item #I307901.


AMERICAN MATHEMATICAL SOCIETY TRANSLATIONS, SERIES 2: VOLUME 94, SIXTEEN PAPERS ON LOGIC AND ALGEBRA

By: BARANSKII, V. A.; KOGALOVSKII, S. R.; SPIVAK, M. A.; BEKKER, I. H.; LJAPIN, E. S.; SUTOV, E. G.; CEITIN, G. S.; MYSKIN, V. I.

Price: $20.00

Publisher: PROVIDENCE, RI, AMERICAN MATHEMATICAL SOCIET: 1970

Seller ID: I308028

ISBN: 0821817941

Binding: Hardcover.

Condition: VG. UPPER CORNER BUMPED, ELSE AS NEW. Pages: 276. Item #I308028.


AUTOMORPHIC REPRESENTATIONS OF UNITARY GROUPS IN THREE VARIABLES: ANNALS OF MATHEMATICS STUDIES, STUDY 123

By: ROGAWSKI, JONATHAN D.

Price: $25.00

Publisher: PRINCETON, NJ, PRINCETON UNIVERSITY PRESS: 1990

Seller ID: I010080

Binding: Hardcover.

Condition: FINE. Pages: 257. Item #I010080.


AXIOMATIC SET THEORY

By: SUPPES, PATRICK

Price: $7.50

Publisher: NEW YORK, DOVER PUBLICATIONS: 1972

Seller ID: I316770

ISBN: 0486616304

Binding: Trade Paperback.

Condition: VG IN WRAPS. PAGES CLEAN & TIGHT. Pages: 267. Item #I316770.


BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, New Series, VOLUME 21, NO. 2, OCTOBER 1989

By: HIRSCH, MORRIS W.; PROTTER, MURRAY; HOWE, ROGER E. - Editors

Price: $5.00

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1989

Seller ID: I074460

Binding: Trade Paperback.

Condition: VG IN WRAPS. LIGHTLY WORN. Pages: 182. Item #I074460.


CASSON'S INVARIANT FOR ORIENTED HOMOLOGY 3-SPHERES: AN EXPOSITION: MATHEMATICAL NOTES 36

By: AKBULUT, SELMAN and MCCARTHY, JOHN D.

Price: $8.00

Publisher: PRINCETON, NJ, PRINCETON UNIVERSITY PRESS: 1990

Seller ID: I308033

ISBN: 0691085633

Binding: Trade Paperback.

Condition: VG IN WRAPS. SPINE LIGHTLY SUNNED. Pages: 181. Item #I308033.


CASSON'S INVARIANT FOR ORIENTED HOMOLOGY 3-SPHERES: AN EXPOSITION: MATHEMATICAL NOTES 36

By: AKBULUT, SELMAN and MCCARTHY, JOHN D.

Price: $8.00

Publisher: PRINCETON, NJ, PRINCETON UNIVERSITY PRESS: 1990

Seller ID: I308037

ISBN: 0691085633

Binding: Trade Paperback.

Condition: VG IN WRAPS. LIGHTLY WORN. Pages: 181. Item #I308037.


CLIFFS QUICK REVIEW - BASIC MATH AND PRE-ALGEBRA

By: BOBROW, JERRY

Price: $5.50

Publisher: NEW YORK, WILEY PUBLISHING: 2001

Seller ID: I216431

ISBN: 0764563742

Binding: Trade Paperback.

Condition: VG IN WRAPS. LIGHTLY WORN. Pages: 168. Item #I216431.


COMPUTATION AND CONTROL: PROCEEDINBGS OF THE BOZEMAN CONFERENCE, BOZEMAN, MONTANA, AUGUST 1-11, 1988

By: BOWERS, K.; LUND, J.

Price: $30.00

Publisher: BOSTON, BIRKHAUSER: 1989

Seller ID: I010089

Binding: Hardcover.

Condition: FINE. Pages: 410. Item #I010089.


COSMOLOGY IN (2+1)-DIMENBSIONS, CYCLIC MODELS, ANDDEFORMATIONS OF M 2,1

By: GUILLEMIN, VICTOR

Price: $8.00

Publisher: PRINCETON, NJ, PRINCETON UNIVERSITY PRESS: 1989

Seller ID: I308036

ISBN: 0691085145

Binding: Trade Paperback.

Condition: VG IN WRAPS. LIGHTLY WORN. Pages: 228. Item #I308036.


DEFORMATION THEORY OF PSEUDOGROUP STRUCTURES: MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, NUMBER 64

By: GUILLEMIN, VICTOR; STERNBERG, SHLOMO

Price: $16.00

Publisher: PROVIDENCE, RI., AMERICAN MATHEMATICAL SOC.: 1966

Seller ID: I220554

Binding: Trade Paperback.

Condition: VG- IN WRAPS. SMALL STAINS ON FRONT WRAP. Pages: 80. Item #I220554.


DEVELOPMENTS IN MECHANICS, VOLUME 8: PROCEEDINGS OF THE 14TH MIDWESTERN MECHANICS CONFERENCE HELD AT UNIVERSITY OF OKLAHOMA

By: BERT, C. W.; RASMUSSEN, M. L. - Conference Co-Chairmen

Price: $8.00

Publisher: NORMAN, OK, UNIV. OF OKLAHOMA PRESS: 1975

Seller ID: I308034

ISBN: 0806112913

Binding: Hardcover.

Condition: VG. SCUFFED, LIGHT SOIL. Pages: 626. Item #I308034.


DICTIONARY OF LOGICAL TERMS AND SYMBOLS

By: GREENSTEIN, CAROL HORN

Price: $9.00

Publisher: NEW YORK, VAN NOSTRAND REINHOLD CO.: 1978

Seller ID: I317134

ISBN: 0442228341

Binding: Hardcover.

Condition: VG/VG LIGHT EDGEWEAR. PAGES CLEAN, BINDING TIGHT. Pages: 188. Item #I317134.


ELEMENTARY DIFFERENTIAL EQUATIONS AND BOUNDARY VALUE PROBLEMS, Second Edition

By: BOYCE, WILLIAM E. and DIPRIMA, RICHARD C.

Price: $8.00

Publisher: NEW YORK, JOHN WILEY & SONS, INC.: 1969

Seller ID: I083101

Binding: Hardcover.

Condition: G- BOWED. TAPE REMOVAL SCAR ON FOREDGE OF HALF-TITLE PAGE. Pages: 533. Item #I083101.


EVERYTHING YOU NEED TO ACE MATH IN ONE BIG FAT NOTEBOOK: THE COMPLETE MIDDLE SCHOOL STUDY GUIDE

By: NEWTON, OUIDA

Price: $8.50

Publisher: NEW YORK, WORKMAN PUBLISHING: 2016

Seller ID: I316446

ISBN: 0761160965

Binding: Trade Paperback.

Condition: VG IN STIFF VINYL WRAPS. A FEW SMALL CREASES. Item #I316446.


FINDING ZERO: A MATHEMATICIAN'S ODYSSEY TO UNCOVER THE ORIGINS OF NUMBERS

By: ACZEL, AMIR D.

Price: $14.00

Publisher: NEW YORK, ST. MARTIN'S PRESS: 2015

Seller ID: I300065

ISBN: 1137279842

Binding: Hardcover.

Condition: VG/VG PAGES CLEAN, BINDING TIGHT. Pages: 242. Item #I300065.


FIVE PAPERS ON FUNCTIONAL ANALYSIS: AMERICAN MATHEMATICAL SOCIETY TRANSLATIONS, SERIES 2, VOLUME 62

By: CEKANOVSKII, E. R.; FADDEEV, L. D.; KAC, I. S.; PLESNER, A. I., ROHLIN, V. A.

Price: $8.00

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1967

Seller ID: I307894

Binding: Hardcover.

Condition: VG IN GRAY CLOTH WITH GILT LETTERING. NO DJ. Pages: 284. Item #I307894.


FIVE PAPERS ON LOGIC AND FOUNDATIONS: AMERICAN MATHEMATICAL SOCIETY TRANSLATIONS, SERIES 2, VOLUME 98

By: CEITIN, G. S.; MARKOV, A. A.; MASLOV, S. JU.; ZASLAVSKII, I. D.

Price: $8.00

Publisher: PROVIDENCE, R.I., AMERICAN MATHEMATICAL SOC.: 1971

Seller ID: I308027

ISBN: 0821818980

Binding: Hardcover.

Condition: VG IN GRAY CLOTH WITH GILT LETTERING. NO DJ. Pages: 288. Item #I308027.


FREGE: LOGICAL EXCAVATIONS

By: BAKER, G. P.; HACKER, P. M. S.

Price: $22.00

Publisher: NEW YORK, OXFORD UNIVERSITY PRESS: 1984

Seller ID: I316825

ISBN: 0195032616

Binding: Hardcover.

Condition: VG/VG FAINT WEAR TO DJ. PAGES CLEAN, BINDING TIGHT. Pages: 406. Item #I316825.


FROM FREGE TO GODEL: A SOURCE BOOK IN MATHEMATICAL LOGIC, 1879-1931

By: VAN HEIJENOORT, JEAN, EDITOR

Price: $30.00

Publisher: CAMBRIDGE, MA., HARVARD UNIVERSITY PRESS: 1977

Seller ID: I318028

ISBN: 0674324498

Binding: Trade Paperback.

Condition: G IN WRAPS. LIGHTLY EDGEWORN & SCUFFED. Pages: 665. Item #I318028.


GEOMETRY ON POINCARE SPACES: MATHEMATICAL NOTES 41

By: HAUSMANN, JEAN-CLAUDE and VOGEL, PIERRE

Price: $8.00

Publisher: PRINCETON, NJ, PRINCETON UNIVERSITY PRESS: 1993

Seller ID: I308038

ISBN: 0691021139

Binding: Trade Paperback.

Condition: G IN WRAPS. SLIGHT CREASE AT LOWER FRONT. SPINE SUNNED. Pages: 255. Item #I308038.


GEOMETRY ON POINCARE SPACES: MATHEMATICAL NOTES 41

By: HAUSMANN, JEAN-CLAUDE and VOGEL, PIERRE

Price: $8.00

Publisher: PRINCETON, NJ, PRINCETON UNIVERSITY PRESS: 1993

Seller ID: I308039

ISBN: 0691021139

Binding: Trade Paperback.

Condition: VG IN WRAPS. SPINE SUNNED. Pages: 255. Item #I308039.


GEORG CANTOR: HIS MATHEMATICS AND PHILOSOPHY OF THE INFINITE

By: DAUBEN, JOSEPH WARREN

Price: $128.00

Publisher: CAMBRIDGE, MA., HARVARD UNIVERSITY PRESS: 1979

Seller ID: I316821

ISBN: 0674348710

Binding: Hardcover.

Condition: VG/G+ DJ EDGEWORN, LIGHTLY RUBBED. Pages: 404. Item #I316821.